zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimal solutions to variational inequalities on Banach lattices. (English) Zbl 1231.49011
Summary: We study the existence of maximum and minimum solutions to generalized variational inequalities on Banach lattices. The main tools of analysis are the variational characterization of the generalized metric projection operator and order-theoretic fixed point theory.

49J40Variational methods including variational inequalities
47J20Inequalities involving nonlinear operators
Full Text: DOI
[1] Alber, Ya.: Metric and generalized projection operators in Banach spaces: properties and applications, Theory and applications of nonlinear operators of monotonic and accretive type, 15-50 (1996) · Zbl 0883.47083
[2] Borwein, J.; Dempster, M.: The linear order complementarity problem, Math. oper. Res. 14, 534-558 (1989) · Zbl 0694.90094 · doi:10.1287/moor.14.3.534
[3] Chitra, A.; Subrahmanyam, P.: Remarks on nonlinear complementarity problem, J. optim. Theory appl. 53, 297-302 (1987) · Zbl 0595.90089 · doi:10.1007/BF00939221
[4] Fujimoto, T.: An extension of Tarski’s fixed point theorem and its application to isotone complementarity problems, Math. programming 28, 116-118 (1984) · Zbl 0526.90084 · doi:10.1007/BF02612716
[5] Hartman, P.; Stampacchia, G.: On some nonlinear elliptic differential functional equations, Acta math. 115, 153-188 (1966) · Zbl 0142.38102 · doi:10.1007/BF02392210
[6] Isac, G.: On the order monotonicity of the metric projection operator, Approximation theory, wavelets and applications (1995) · Zbl 0848.46008
[7] Li, J.: The generalized projection operator on reflexive Banach spaces and its applications, J. math. Anal. appl. 306, 55-71 (2005) · Zbl 1129.47043 · doi:10.1016/j.jmaa.2004.11.007
[8] J. Li, J.-C. Yao, The existence of maximum and minimum solutions to general variational inequalities in Hilbert lattices, J. Fixed Point Theory Appl. (2011), doi:10.1155/2011/904320, forthcoming. · Zbl 1215.49015 · doi:10.1155/2011/904320
[9] Meyer-Nieberg, P.: Banach lattices, Universitext (1991) · Zbl 0743.46015
[10] H. Nishimura, E.A. Ok, Solvability of variational inequalities on Hilbert lattices, Math. Oper. Res. (2011), forthcoming. · Zbl 1297.90155
[11] Ok, E. A.: Order theory, (2011)
[12] Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[13] Topkis, D.: Supermodularity and complementarity, (1998)